Article: The biology of the hymenopterous insects of the family Chalcididae
Add this to your Mendeley library Report an error

Title

The biology of the hymenopterous insects of the family Chalcididae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

14

Series / Issue

Issue: 881

Pages

567--588

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.881.567

Title

The biology of the hymenopterous insects of the family Chalcididae

By

Howard, L O

Genre

Article

Date of Publication

1892

Original Publication

Proceedings of The United States National Museum

Volume

14

Series / Issue

Issue: 881

Pages

567--588

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.881.567

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The biology of the hymenopterous insects of the family Chalcididae</title>
</titleInfo>
<name>
<namePart>Howard, L O</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>14</number>
</detail>
<extent unit="pages">
<start>567</start>
<end>588</end>
</extent>
<date>1892</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/11505</identifier>
</mods>

Download BibTeX citation

@article{bhlpart11505,
title = {The biology of the hymenopterous insects of the family Chalcididae},
journal = {Proceedings of The United States National Museum},
volume = {14},
url = {http://www.biodiversitylibrary.org/part/11505},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Howard, L O},
year = {1892},
pages = {22},
}

Download EndNote citation

%0 Journal Article
%A Howard, L O
%D 1892
%T The biology of the hymenopterous insects of the family Chalcididae
%J Proceedings of The United States National Museum
%V 14
%U http://www.biodiversitylibrary.org/part/11505
%R 10.5479/si.00963801.881.567